/* */
Chemotherapy Induced Nausea and vomiting

NAUSEA AND VOMITING AFTER CHEMOTHERAPY

Category: Tips Ubat

THERAPY

How chemotherapy causes nausea and vomiting?
Chemotherapy destroys cancer cells by stopping them from growing and multiplying. But in the process, chemotherapy can affect other cells in your body. When certain cells that grow in your stomach lining are injured during chemotherapy, they send signals to your brain that start the vomiting process. That’s one way chemotherapy causes nausea and vomiting. However, some chemotherapy medicines may send signals directly to your brain, without involving the stomach cells at all.

Antiemetics” (anti-e-MEH-tix) are medicines used to prevent or control nausea and vomiting.

Guidelines have been written that make recommendations about which antiemetics should be used with different chemotherapies. According to these guidelines, many people will need more than one antiemetic during a chemotherapy cycle. Some antiemetics are given on the day of chemotherapy to prevent acute nausea and vomiting; others are taken at home to prevent delayed nausea and vomiting. And some antiemetics prevent both acute and delayed nausea and vomiting, and are taken on the day of chemotherapy and for a few days after.

nausea1

nausea2

IV Granisetron 3mg/3ml

nausea3

IV Ondansetron 8mg